Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.
* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.
* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.
Tell us about your Experience with Sinequan
Thank you for sharing your experience with us!Share Your Experience
Forgot Your Password?
Register for a New Account
Druginformer Identified Side Effects: Hypersomnia, Somnolence, Weight increased, Psychotic disorder
Posted By Anonymous in askapatient.com on November 27, 2014 @ 12:00 am
“Side Effects: Extreme tiredness! Struggled to get up in morning and would fall asleep often on the couch early in the evening. WEIGHT GAIN was crazy! 15kg in 5 months. Managed to stabilise my wei...”
Druginformer Identified Side Effects: Psychotic disorder, Suicidal behaviour
Posted By Anonymous in askapatient.com on August 18, 2010 @ 12:00 am
“Side Effects: Sedated while on it the going near psychotic 4 days after stopping it. It has now been two weeks and I am suicidal from all the symptoms it caused. I was functional before taking it and...”
Druginformer Identified Side Effects: Psychotic disorder
Posted By af in forums.heartburn-help.com on February 27, 2003 @ 12:00 am
“... truly did not think I would live long enough to see the doc in St. Louis! The only reason I saw the psychologist was that my family doc would not order me anything and I was going crazy with the pain ...”